| Model Number |
1549-08-001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); No Code Available (3191)
| Date of Event |
09/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for distal femur bone fracture, right event is serious and is considered mild.Event is definitely related to device and is probably related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020, (right knee).Treatment: open reduction internal fixation.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.